# SDR HNAA0500026

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 28,157 hours, 30,798 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 527
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND ON 2ND ATTEMPT.  FOLLOWED EMERGENCY CHECK LIST.  PERFORMED ALT EXTENSION, GEAR DOWN AND LOCKED.  INSPECTED PSEU FOR FAULT CODES NONE FOUND CYCLED GEAR 10 TIMES WITH NO DEFECT NOTED.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE AS REQUIRED, CYCLED GEAR 5 TIMES, OPS CHECK & LEAK CHECK GOOD.
